COVER and CONTENTS

1. Transverse shear of an isotropic elastic medium in the case when the binder and inclusions are weakened by crack initiation
   A. K. MEKHDIEV, R. K. MEKHTIEV
   Baku Math J, 2022, 1 (2), 125-144
   DOI: https://doi.org/10.32010/j.bmj.2022.13     Full Text: PDF

2. About one boundary value problem for a non-classic type differential equation
   M. E. KERIMOVA, M. M. SABZALIYEV
   Baku Math J, 2022, 1 (2), 145-149
   DOI: https://doi.org/10.32010/j.bmj.2022.14     Full Text: PDF

3. On the asymptotic behavior of solutions of the Sturm-Liouville equation with an oscillating potential
   A. R. SAGITOVA, A. V. SHAKIROVA, Ya. T. SULTANAEV
   Baku Math J, 2022, 1 (2), 150-154
   DOI: https://doi.org/10.32010/j.bmj.2022.15     Full Text: PDF

4. Studying the solution of the system of differential equations obtained in simulation of gas-lift process by the relaxation method
   O. Z. NAMAZOV, R. M. TAGIYEV
   Baku Math J, 2022, 1 (2), 155-163
   DOI: https://doi.org/10.32010/j.bmj.2022.16     Full Text: PDF

5. The regularized trace formula for ”weighted” Sturm-Liouville equation with δ-interaction
   A. KARAKUŞ, M. Dzh. MANAFOV
   Baku Math J, 2022, 1 (2), 164-171
   DOI: https://doi.org/10.32010/j.bmj.2022.17     Full Text: PDF

6. Basicity of the systems of sines and cosines with linear phases in grand-Sobolev spaces
   T. R. MURADOV, S. A. NURIEVA, V. F. SALMANOV
   Baku Math J, 2022, 1 (2), 172-178
   DOI: https://doi.org/10.32010/j.bmj.2022.18     Full Text: PDF

7. Inverse Sturm–Liouville problems with polynomials in nonseparated boundary conditions
   A. M. AKHTYAMOV, Kh. R. MAMEDOV, Ya. T. SULTANAEV
   Baku Math J, 2022, 1 (2), 179-194
   DOI: https://doi.org/10.32010/j.bmj.2022.19    Full Text: PDF

8. Inverse boundary value problem for nonlinear diffusion equation with non-local time-integral conditions of the second kind
   M. Yu. SALIMOV, A. A. SALIMOVA
   Baku Math J, 2022, 1 (2), 195-204
   DOI: https://doi.org/10.32010/j.bmj.2022.20     Full Text: PDF

9. On the integral representations of solutions of some matrix pencils of the Sturm-Liouville equation
   Sh. T. GURBUZ, A. A. NABIEV, S. SALTAN
   Baku Math J, 2022, 1 (2), 205-229
   DOI: https://doi.org/10.32010/j.bmj.2022.21     Full Text: PDF